A Note On Pre-J-Group Rings

Show simple item record

Author Vasantha, W. B. [و. ب. فاسانتا] en_US
Available date 2009-11-25T15:15:37Z en_US
Publication Date 1991 en_US
Citation Qatar University Science Journal, 1991, Vol. 11, Pages 27-31. en_US
URI http://hdl.handle.net/10576/9794 en_US
Abstract Given an associative ring R satisfying a°'b = Ba" for any pair a and b of its elements, is being a positive integer, and a group G satisfying x""' = y"~1, we give a sufficient and necessary condition on the group ring GR so that its elements satisfy the same condition assigned to R. A similar result can be obtained if the group G is replaced by a semigroup. en_US
Abstract لتكن R حلقة توزيعية إبدالية وm عددا هلحيحا موجبا بحيث تتحقق العلاقة : "a m p = ba m لأي عنصرينء و ، في R ، ولتكن G زمرة إبدالية يتحقق فيه1-x m-1 = y m لأي عنصرين x,y فيها . يقدم في هذا البحث شرطا لازما وكأفيا على حلقة الزمرة ى9 كي يتحقق الشرط الذي تحققه الحلقة R وذلك بإعطاء علاقة تربط أي ممثلين في حلقة الزمرة RG . كما يعطي المؤلف نتيجة مشابهة إذا استبدلت الزمرة G بشبه زمرة S . ar
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title A Note On Pre-J-Group Rings en_US
Alternative Title عائلة من حلقات الزمر ar
Type Article en_US
Pagination 27-31 en_US
Volume Number 11 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record